How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor
Category: OB GYN
Satisfied Customers: 28457
Experience:  MD
23744323
Type Your OB GYN Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I had a UTI and then took antibiotics, now I am having some

Customer Question

Hello, I had a UTI and then took antibiotics, now I am having some discharge and my period if two weeks late... is it normal that the uti could delay the period?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Basu replied 1 year ago.

Hi there,

Yes antibiotic and UTi both can delay the period.

Antibiotic especially can mess with your hormones causing delayed period.

The discharge can be due to the fungal infection if you also have itching.

If no itching, then you do not need to treat this.

Your period should normalize by next month.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/